Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Harry Schultz Vandiver, 1882-1973

Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 80 (1974), 817-818
MathSciNet review: 0342346
Full-text PDF

Additional Information

PII: S 0002-9904(1974)13523-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia